# SDR REXA2015121901259

- Difficulty date: December 19, 2015
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N8944B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7944
- Aircraft time: 18,429 hours, 17,883 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP AT FS 484, INBD OF LBL 36, IS CRACKED.  REMOVED DAMAGED CLIP, INSTALLED NEW CLIP IAW SRM 51-42-20&51-40-20.
